Bass, R. F.; Cranston, M. The Malliavin calculus for pure jump processes and applications to local time. (English) Zbl 0595.60044 Ann. Probab. 14, 490-532 (1986). The basis of Malliavin calculus is introduced for various processes including jump processes. Bismut approach is exploited. The existence of \(L^ p\)- and \(C^{\alpha}\)-densities for pure jump Markov processes is established. The existence of jointly continuous local times for purely discontinuous martingales is obtained. Reviewer: A.Yu.Veretennikov Cited in 1 ReviewCited in 24 Documents MSC: 60G30 Continuity and singularity of induced measures 60G44 Martingales with continuous parameter 60J35 Transition functions, generators and resolvents 60J55 Local time and additive functionals 60G57 Random measures Keywords:Malliavin calculus; jointly continuous local times; discontinuous martingales PDF BibTeX XML Cite \textit{R. F. Bass} and \textit{M. Cranston}, Ann. Probab. 14, 490--532 (1986; Zbl 0595.60044) Full Text: DOI OpenURL